# SDR 0004159938

- Difficulty date: November 2, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N1798U
- Make and model: Doug DC-9-31
- Aircraft serial: 47369
- Aircraft time: 72,597 hours, 89,057 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Loose
- Location: Lt Acm
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE WITH WING AND ENGINE ANTI-ICE ON, CABIN PRESSURE STARTED CLIMBING AT 1000 FPM.  FOLLOWED COM PROCEDURES AND MADE AN EMERGENCY DESCENT TO 8000 FEET.  AIRCRAFT LANDED AT SAT WITHOUT INCIDENT.  MAINTENANCE PERFORMED BITE WITH NO FAULTS FOUND.  AN INSPECTION FOUND THE SENSE LINE ON THE RIGHT PACK FLOW CONTROL VALVE LOOSE AND FOUND A DUCT ON THE LEFT ACM LOOSE.  TIGHTENED BOTH AND LEAK CHECKED.  AIRCRAFT RETURNED TO SERVICE.
